I am on day 2 and still tired as ever. I have had a slight headache but nothing to bad. Is this med suppose to take awhile or is it quick acting.
The Nuvigil is quick acting. Though it will work better over time. You will experience the best affects after being on it several months. The headache is a common side effect and should go away with continued use. If it becomes intolerable please notify your doctor.
I take Nuvigil and have been on it for over 4 months now. It started working for me after the initial dose. In fact, it kept me up for 24 hours the first dose. After a few days it leveled out and works for about 12 hours now. I did have to have my dose upped once since I started taking it. I am now on 300mgs. The maximum taken in clinical trials was only 225 mgs. though.
I would not be alarmed if you do not respond immediately. Though if you do not respond within say a week, you need to let the doctor know. Are you taking anyother medications? What dose Nuvigil are you taking?
I take my Nuvigil first thing in the morning and on an empty stomach to get the effects the quickest. Food will delay the absorption but will not prevent it from working.
- Nuvigil Information for Consumers
- Nuvigil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nuvigil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Feb 2011 • 2 answers
Updated 24 Apr 2018 • 12 answers
Updated 19 Aug 2013 • 3 answers
Been on Nuvigil 4 days. I split the 150mg pill and only take half. Today I noticed tiredness. Can I?
Updated 24 Sep 2014 • 1 answer
I took Contrave for a couple of days. Headache and nausea did not bother me but I started getting...
Updated 22 Oct 2018 • 1 answer